# SDR SIMA20151114005

- Difficulty date: November 14, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 38,794 hours, 34,699 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount Bracket
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR CABIN FLASHLIGHT MOUNTING BRACKET BROKEN.  R & R REAR CABIN FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
